# SDR VNAA0603007

- Difficulty date: March 14, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 4,368 hours, 4,371 cycles
- Engine: Ge CF343B1
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Condition: Lightning Strike
- Location: Nr 2 Vhf
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVIDENCE OF A LIGHTNING STRIKE ON THE NR 2 VHF ANTENNA WAS REPORTED DURING AN FAA RAMP CHECK.  MAINTENANCE PERFORMED EN ROUTE A DETAILED LIGHTNING STRIKE INSPECTIONS.  DAMAGE WAS FOUND ON THE NR 2 VHF ANTENNA, LT WINDSHIELD WIPER, 2 HORIZONTAL STABILIZER STATIC WICKS, AND BOTH ICE DETECTORS.  ALL DAMAGE WAS REPAIRED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
